Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Advice regarding hurt

(4 Posts)
dereklove Sun 15-Oct-17 15:13:09

I've been on sequential elleste 1mg for around 2 years. Prior to starting it I'd had irregular and very infrequent periods, perhaps 2 in around 18 months. My main symptoms at the time were restless sleeping, some sweats and joint pain. But I would also say I've had low mood for several years (was on AD's a few years back for a while with no real benefit) and low libido.
The hrt sorted out my main symptoms and after the first 4-5 months my periods stopped completely so I would say I've been period free for around 18months.
I would say that my mood is still low, I'm pretty grumpy a lot of the time and my libido is very very low. I've had no review from the Gp since starting on elleste. I'm wondering if now that I appear to be period free, whether there may be an alternative to suggest to the Gp and whether something else may help with my sex drive and moods? I'm 50.
Thanks

dereklove Sun 15-Oct-17 15:13:54

The title should have said HRT obviously!

PollyPerky Mon 16-Oct-17 17:01:44

The simplest and most likely thing is that you need to increase your dose. 1mg is quite low and after menopause we sometimes need more. You could try 2mgs.

BTW your GP is supposed to do at least an annual review.

dereklove Thu 19-Oct-17 11:11:15

Thank you - I’ll book in to see my Gp

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now